Jump to content

New to the group


[Ca...]

Recommended Posts

Hi. Thank you for having me. I have been going through withdrawal sx since my last dose Feb. 2011. I was taking Klonopin for 1 year 2mg a day. Started having internal shakiness and other sx so my GP thought it would be a great idea if I would stop taking with no real tapper. Not cool. it's been 5months and the sx are still horrible. I told me that I should just take a muscle relaxer to help. Did not feel right. Went to a Neurologist 2months out and he told me it was just night time myclonic jerks. Well I finally about 3months out found a GP that agreed it was Benzo w/d. He could not give me anything. Well that leads me to you guys. I have been reading your posts and that is what has helped me all this time :) I finally decided to join for real support. I hope you will have me.  Many Thanks! Carolinagirl
Link to comment
Share on other sites

Hi Carolinagirl, Welcome to BenzoBuddies :)

 

I'm really sorry to hear you're having such bad withdrawal symptoms still, looks like you found out the hard way like I did. I'm glad you found us, many buddies here are are in the same boat as you, you're not alone.

 

We're here for you, please ask any questions you have.

 

Star

Link to comment
Share on other sites

Welcome :)

I am very sorry you have had such a hard time. It is WD and sadly only TIME can heal.

Plenty of people have done C/T here and are better now.

Congrats on staying benzo free :)

 

Keep us updated on your progress.

Link to comment
Share on other sites

Hey Carolinagirl,

 

Welcome to BenzoBuddies  :)

 

I'm so sorry that you're having terrible w/d's. Like LP said, many many people have C/T'd and are healing or completely healed. Glad to have another addition to the benzo free club! I hope windows start opening for you real soon.

Link to comment
Share on other sites

Hi CarolinaGirl,

 

You should talk to Wellness. She got off around the same time as you without much of a taper if I remember correctly. I've had the jerking too. What are your other sxs?

 

 

Link to comment
Share on other sites

Hello CarolinaGirl and welcoming you to BB. I am very sorry you are not feeling well. I too had the jerking and can tell you it went away and I am sure it will for you too. Time heals, so hang in there. Are you having other symptoms? Let us know how we can help.
Link to comment
Share on other sites

Thanks to all of you!! Your incouragement means so much. Thank you for responding to a newbee. This has been the hardest thing I have ever gone through in my life!

Well Shaneb, you are asking about my symptoms..hope I don't bore anyone..here goes :-\

Current sx I am 5 months free :thumbsup:

Restless leg w/vibration(just started yesterday)

Toes move on there own(around 3month mark, still have this problem just smaller movement)

Burning pain in feet(around 3month mark, has gotten a lot better)

Pain in shoulder blades(around 2month started lasted til month 4)

Twitching in feet and other places of the body(around 2nd week, has gotten better)

Pain in the back of my head both sides(started 3month, windows)

Neck and lemb jerk before falling asleep(started 2month, windows better! Was really bad at first)

Very anxious(2month, better! Windows pretty much gone)

Tremors vibration throughout body(2 week, gone)

Eye twitching(2month, windows....pretty much gone)

Brain fog(2week,gone)

Sore Eyes(4month, gone)

It's been a bumpy ride. Are any of these familiar to you guys. My husband has been so patient throughout all this! I hope you guys are so blessed!!

 

 

Link to comment
Share on other sites

99% of those things you mentioned are very familiar to me, it looks like you're right in the groove of wd... fun, fun hu? Rest assured these symptoms will end or be a lot less intense soon. I'm glad to see that you have such good support in your husband.  :thumbsup:
Link to comment
Share on other sites

Hi carolina..

 

Had the pleasure of chatting with you int he chatroom. Again I wanted to welcome you to the site.  You are a strrrong woman to still be going strong right now in the face of what you have been through.  you keep up the good fight!!!  you are in the right place!

Link to comment
Share on other sites

Thanks Mark! Enjoyed meeting you also :) Life goes on people love and depend on you so you have to go stronge Sounds like you are on the right path. :thumbsup: Thanks for your support too Star. When did sx such as jerks let up or stop? I thinks you did say you had some also? I think that is the worst.
Link to comment
Share on other sites

I really only had minor jerking and yes, they were always right before I fell asleep. They are pretty much no existent now, hopefully they won't last much longer for you. I know how annoying that can be, hang in there you seem to be doing really well through this.  :)
Link to comment
Share on other sites

Hi Carolinagirl,

 

Welcome to the forum!  And I'm so sorry to hear that you've had such a struggle.  Even w/ my proper taper I've experienced quite a bit of the jerking movement you mention - mainly in my right arm and it's normally at night before bed.  All the symptoms you list are normal during w/d...and I've noticed by reading other posts here, that a lot of people who ct'd start to see some improvement right around the mark you're at.  Just remember that everyone heals from this....it just takes a lot of time and a LOT of patience.  This forum has been SO helpful for me and everyone else on here.  It's a really positive environment. 

 

All the best to you,

Schatje

Link to comment
Share on other sites

I have/had most of the w/d symptoms you're experiencing. The most prominent being muscle jerks and brain fog. They lift sometimes, but I hit rough patches every so often. The thing that keeps me going is knowing windows will open and I'll one day be healed  :)
Link to comment
Share on other sites

Thanks Shane and

I have/had most of the w/d symptoms you're experiencing. The most prominent being muscle jerks and brain fog. They lift sometimes, but I hit rough patches every so often. The thing that keeps me going is knowing windows will open and I'll one day be healed  :)

Hi Carolinagirl,

 

Welcome to the forum!  And I'm so sorry to hear that you've had such a struggle.  Even w/ my proper taper I've experienced quite a bit of the jerking movement you mention - mainly in my right arm and it's normally at night before bed.  All the symptoms you list are normal during w/d...and I've noticed by reading other posts here, that a lot of people who ct'd start to see some improvement right around the mark you're at.  Just remember that everyone heals from this....it just takes a lot of time and a LOT of patience.  This forum has been SO helpful for me and everyone else on here.  It's a really positive environment. 

 

All the best to you,

Schatje

Thank you both! I am sorry to hear you have had this same sx. I wouldnt wish this on anyone. I think even for me the worst part is fear. Fear that the jerking will get worse and fear it will not go away. I have very small jerks during the day alot in my toes and a coulple of times my neck. I think that scares me the most. I think do I have a disease from this medication I was put on. But then its your same experiance with this that reassures me it is not my body but the wd effect. I do know it could be worse. I am healing everyday and so are you guys. What other sx have you both experianced?

Link to comment
Share on other sites

When I first do a cut I get hit with physical symptoms, such as: skin crawling, headache, upset stomach, nausea, and fatigue. These generally go away in about three to four days, with some nausea and upset stomach still present, but that just depends on the day. The metal symptoms are mostly anxiety, intrusive thoughts, and depression. Those tend to stay a little while longer and let up in about a week or two. It's always different for everyone, so please don't apply what I'm feeling to what you might feel.
Link to comment
Share on other sites

Hey Carolina Girl-

 

Welcome! I took 2 mg of Klonopin for 3.5 years, so we have that in common. Also, I lurked for many months during my taper and didn't join BB until I was down to my last 1.5mgs of Valium, after I had already crossed over.

 

I have not had jerks, so I cannot add to your information on that, but I did have a lot of inner vibrations, which have now stopped (although I did have one for literally 2 second the other morning). As I'm sure you know from being on here, it will all get better over time. I do know one person who did a ct from klonopin and had horrible symptoms, and she recovered in 6 months COMPLETELY. She said it was hell on earth until then. So you may be closer than you think.

 

Well, take care, and I'm glad to meet you!

 

Link to comment
Share on other sites

×
×
  • Create New...